Alert archive / Oregon / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Pendleton, OR
NWS Pendleton, OR issued this flash flood warning at Sep 5, 2013, 5:59 PM PDT for Klickitat County, Washington; Sherman County, Wasco County, Oregon. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2013, 5:59 PM PDT (00:59 UTC)
- Expired
- Sep 5, 2013, 9:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Sherman County, OR, Wasco County, OR, Klickitat County, WA
The radar
The Portland,OR radar (KRTX), 151 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 1.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
925
WGUS56 KPDT 060059
FFWPDT
ORC055-065-WAC039-060400-
/O.NEW.KPDT.FF.W.0009.130906T0059Z-130906T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
559 PM PDT THU SEP 5 2013
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN KLICKITAT COUNTY IN CENTRAL WASHINGTON...
CENTRAL SHERMAN COUNTY IN NORTH CENTRAL OREGON...
NORTH CENTRAL WASCO COUNTY IN NORTH CENTRAL OREGON...
THIS INCLUDES THE CITY OF CITY OF THE DALLES...
* UNTIL 900 PM PDT
* AT 554 PM PDT...THE PUBLIC REPORTED FLASH FLOODING FROM
THUNDERSTORMS OVER THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4552 12148 4553 12145 4568 12145 4570 12148
4598 12148 4599 12047 4571 12051 4574 12056
4574 12065 4572 12065 4567 12053 4538 12057
4537 12148
$$
DC1 follow-up statement
479
WGUS76 KPDT 060357
FFSPDT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
857 PM PDT THU SEP 5 2013
ORC055-065-WAC039-060406-
/O.EXP.KPDT.FF.W.0009.000000T0000Z-130906T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLICKITAT WA-SHERMAN OR-WASCO OR-
857 PM PDT THU SEP 5 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM PDT FOR NORTH
CENTRAL WASCO...CENTRAL SHERMAN AND WESTERN KLICKITAT COUNTIES...
SHOWERS ARE ENDING OVER THE AREA SO THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 4552 12148 4553 12145 4568 12145 4570 12148
4598 12148 4599 12047 4571 12051 4574 12056
4574 12065 4572 12065 4567 12053 4538 12057
4537 12148
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 1:55 PM PDT, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 5, 1:55 PM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
155 PM PDT THU SEP 5 2013
.SHORT TERM...TONIGHT THROUGH SATURDAY. STRONG LOW PRESSURE OFF THE
PACNW COAST WAS PUMPING ABUNDANT MOISTURE INTO OUR AREA. ALSO
SEVERAL DISTURBANCES ALONG WITH DAYTIME HEATING AND AN UPPER LEVEL
JET WILL HELP TO INCREASE THE AREAL COVERAGE OF THUNDERSTORMS TODAY.
SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS OVER 55 MPH AND
LARGE HAIL AND SPC HAS A THUNDERSTORM WATCH IN EFFECT INTO THIS
EVENING. ALREADY THERE HAS BEEN A REPORT OF SEVERE HAIL IN DESCHUTES
COUNTY.
WHILE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER OUR SOUTHERN
COUNTY WARNING AREA THIS AFTERNOON...THE STORMS ARE EXPECTED TO MOVE
NORTH INTO THE COLUMBIA BASIN DURING THE LATE AFTERNOON AND EVENING.
THE LOW PRESSURE IS FORECAST TO DRIFT INLAND TONIGHT AND WITH THE
LOSS OF DAYTIME HEATING THE SEVERITY OF THE STORMS SHOULD LESSEN BUT
STILL SOME COULD BE STRONG PRODUCING GUSTS OVER 40 MPH AND HAIL
TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
FRIDAY WITH THE BULK OF THE ACTIVITY OVER OUR NORTHERN ZONES SUCH AS
SOUTH CENTRAL WASHINGTON.
AS THE LOW SLOWLY MOVES AWAY FROM THE REGION FRIDAY NIGHT AND
SATURDAY...THE PCPN SHOULD DECREASE BUT THE SHOWERS WILL PERSIST
MAINLY OVER THE NORTHERN HALF OF THE AREA. HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL THROUGH THE PERIOD.
.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS IN GOOD
AGREEMENT IN MOVING PESKY UPPER LOW TO NORTHERN IDAHO BY SUNRISE
SUNDAY MORNING. THERE COULD BE SOME LINGERING WRAPAROUND MOISTURE
OVER THE WASHINGTON CASCADES SUNDAY...OTHERWISE DRIER AIR AND
CLEARING SKIES SHOULD MOVE INTO THE AREA FROM SOUTH TO NORTH. AN
UPPER LEVEL HIGH WILL BUILD OVER THE EASTERN PACIFIC WHICH WILL
BEGIN A WARMING TREND THAT WILL CONTINUE THROUGH THURSDAY. THE
UPPER HIGH WILL MOVE EAST OF OUR AREA BY WEDNESDAY AND MAY ALLOW FOR
SOME AFTERNOON SHOWERS OVER THE SOUTHERN CASCADES OF OREGON
THURSDAY. OTHERWISE...DRY AND ABOVE NORMAL DAYTIME HIGHS WILL BE THE
NORMAL THROUGH THE PERIOD. EARLE
&&
.AVIATION...00Z TAFS. ALL TAFS VFR...EXCEPT BRIEF PERIODS OF MVFR
DURING STRONGER THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE NIGHT AS A SYSTEM MOVES THROUGH THE AREA. WINDS
WILL GENERALLY BE LESS THAN 12 KTS...EXCEPT KDLS 15-20 KTS WITH
GUSTS TO 30 KTS DECREASING OVERNIGHT AND INCREASING AGAIN DURING THE
AFTERNOON. THUNDERSTORMS WILL PRODUCE GUSTY WINDS. EARLE
&&
.FIRE WEATHER...ABUNDANT LIGHTNING CAN BE EXPECTED WITH
THUNDERSTORMS THROUGH THIS EVENING. WHILE MOST STORMS WILL BE WET
THERE WILL STILL BE A RISK OF NEW FIRE STARTS FROM LIGHTNING ON THE
EDGES OF THE STORMS WHERE RAINFALL WILL BE LIGHTER. CENTRAL
OREGON...WHICH HAS REMAINED MOSTLY DRY THE LAST SEVERAL DAYS...HAS
THE HIGHEST RISK OF NEW FIRE STARTS. THE RED FLAG WARNINGS WILL
REMAIN IN EFFECT UNTIL 11 PM THIS EVENING FOR ALL LOCAL FIRE WEATHER
ZONES. TRIMARCO
&&
.HYDROLOGY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY THROUGH
FRIDAY AS UPPER LOW MOVES ONSHORE. HEAVY RAIN CAN BE EXPECTED WITH
MOST STORMS...AND FLASH FLOODING IS A POSSIBILITY. THE FORECAST
STORM MOTION IN CENTRAL AND NORTHEAST OREGON AND SOUTHEAST
WASHINGTON WILL BE AROUND 15 KNOTS. STORM MOTION WILL BE QUITE A
BIT LESS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES. THE
UPPER LEVEL FORCING IS SIGNIFICANT...SO THE FLASH FLOODING POTENTIAL
IS ENOUGH TO WARRANT A FLASH FLOOD WATCH IN THIS AREA. THE MAIN
FOCUS WILL BE OVER THE RECENT WILDFIRE BURN SCARS IN KITTITAS AND
KLICKITAT COUNTIES. THERE IS ALSO A MAJOR CONCERN IN THE GOVERNMENT
FLAT COMPLEX FIRE LOCATED SOUTHWEST OF THE DALLES WITH THE FLASH
FLOOD WATCH ALSO COVERING THAT AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 57 74 53 76 / 90 30 20 20
ALW 58 74 57 77 / 90 50 20 20
PSC 61 76 56 79 / 90 50 20 20
YKM 58 73 53 77 / 90 60 20 20
HRI 58 76 54 78 / 90 30 20 20
ELN 59 71 52 78 / 90 70 20 20
RDM 48 72 42 79 / 60 20 10 10
LGD 57 70 51 74 / 80 30 20 20
GCD 50 73 47 77 / 60 20 10 10
DLS 61 74 55 80 / 90 60 20 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ049-050-502.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ044-503-505>508.
FLASH FLOOD WATCH THROUGH LATE TONIGHT ORZ042.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ041-042-509.
WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ030.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ026>029.
RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ024-520-521.
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON WAZ026-520-521.
&&
THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
97/81/81Hazardous weather outlook, Sep 5, 5:00 AM PDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 500 AM PDT THU SEP 5 2013 ORZ041-044-049-050-502-503-505>509-WAZ024-027>030-061200- EASTERN COLUMBIA RIVER GORGE OF OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-YAKIMA VALLEY- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- 500 AM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME STORMS WILL BRING HEAVY RAIN AND STRONG OUTFLOW WINDS. A FEW STORMS MAY ALSO PRODUCE NEAR QUARTER SIZE HAIL. THE STORM PREDICTION CENTER HAS A PORTION OF THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. IF THREATENING WEATHER MOVES INTO YOUR AREA SEEK STURDY SHELTER IMMEDIATELY. ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXRFWPDT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY. SATURDAY THROUGH WEDNESDAY WILL BE COOLER AND DRIER AS THE UPPER LOW PRESSURE SYSTEM DEPARTS THE REGION. ORZ042-WAZ026-520-521-061200- NORTH CENTRAL OREGON-KITTITAS VALLEY- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 500 AM PDT THU SEP 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OREGON...CENTRAL WASHINGTON AND SOUTH WASHINGTON. .DAY ONE...TODAY AND TONIGHT SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME STORMS WILL BRING HEAVY RAIN. THE EAST SLOPES OF THE WASHINGTON CASCADES, THE SIMCOE HIGHLANDS, AND NORTH CENTRAL OREGON HAVE SEVERAL BURN SCARS FROM WILDFIRES OVER THE PAST COUPLE OF YEARS. HEAVY RAIN MAY CAUSE DEBRIS FLOWS...AND FLASH FLOOD WATCHES HAVE BEEN POSTED FOR THIS AREA. FOR DETAILS...REFER TO THE NWS PRODUCT PDXFFAPDT. ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID PDXRFWPDT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY. ONCE AGAIN...FLASH FLOODING AND/OR DEBRIS FLOWS ARE POSSIBLE ESPECIALLY IN AREAS BURNED BY RECENT WILDFIRES. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MID AFTERNOON FRIDAY IN WASHINGTON AND UNTIL 4 AM FRIDAY IN NORTH CENTRAL OREGON. PLEASE REFER TO NWS HAZARD PRODUCT PDXFFAPDT FOR DETAILS.
In the hours before
Local storm report, Sep 5, 3:54 PM PDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
354 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST PRAIRIE CITY 44.46N 118.71W
09/05/2013 E60 MPH GRANT OR TRAINED SPOTTER
&&
MVESCIOLocal storm report, Sep 5, 4:06 PM PDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
406 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 9 WNW CULVER 44.59N 121.37W
09/05/2013 JEFFERSON OR PUBLIC
CHIMNEY BLOWN OFF HOUSE.
&&
MVESCIOSpecial weather statement, Sep 5, 5:02 PM PDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
502 PM PDT THU SEP 5 2013
ORZ050-502-WAZ030-060100-
NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHWEST BLUE MOUNTAINS
WA-WALLOWA COUNTY OR-
502 PM PDT THU SEP 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND
NORTHERN WALLOWA COUNTIES UNTIL 600 PM PDT...
AT 454 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 16
MILES NORTH OF ENTERPRISE...OR 44 MILES NORTHEAST OF LA GRANDE...
MOVING NORTH AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4559 11765 4616 11771 4616 11760 4601 11759
4600 11693 4561 11695
TIME...MOT...LOC 0001Z 179DEG 37KT 4572 11732Local storm report, Sep 5, 5:20 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
520 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM FLOOD 11 N PENDLETON 45.83N 118.82W
09/05/2013 UMATILLA OR TRAINED SPOTTER
FLOODING OVER HIGHWAY 37.
&&
VPLocal storm report, Sep 5, 5:36 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
536 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 1 S UMAPINE 45.96N 118.50W
09/05/2013 E65 MPH UMATILLA OR TRAINED SPOTTER
50 FOOT SPRUCE TREE DOWN. LARGE MAPLE TREE BROKE IN HALF.
FLOODING IN DRIVEWAY FROM HEAVY RAIN.
&&
VPLocal storm report, Sep 5, 5:45 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
545 PM PDT THU SEP 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND GST WALLA WALLA 46.07N 118.34W
09/05/2013 M61 MPH WALLA WALLA WA ASOS
61 MPH WIND AT WALLA WALLA ASOS.
&&
VPThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 5:12 PM PDT | Severe Thunderstorm Warning | PDT | Benton, Franklin, Walla Walla | 63 min |
| Sep 5, 5:32 PM PDT | Severe Thunderstorm Warning | PDT | Benton, Franklin, Klickitat, Yakima | 58 min |
| Sep 5, 5:44 PM PDT | Severe Thunderstorm Warning | PDT | Benton, Columbia, Franklin, Walla Walla | 61 min |
| Sep 5, 6:24 PM PDT | Flash Flood Warning | PDT | Benton, Columbia, Franklin, Walla Walla | 3 hr |
| Sep 5, 6:25 PM PDT | Severe Thunderstorm Warning | PDT | Kittitas, Yakima | 65 min |
| Sep 5, 6:58 PM PDT | Flash Flood Warning | PDT | Kittitas, Klickitat, Yakima | 4 hr |
| Sep 5, 10:47 PM PDT | Flash Flood Warning | PDT | Kittitas, Yakima | 118 min |
| Sep 5, 5:02 PM PDT | Special Weather Statement | PDT | Wallowa | 58 min |
Nearby
Flash Flood Warnings in Oregon, 2013Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.